# SDR DL767040463

- Difficulty date: May 26, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N112DL
- Make and model: Boeing 767232
- Aircraft serial: 22224
- Aircraft time: 58,326 hours, 27,795 cycles
- Engine: Ge CF680
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 111T20053AND4
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS WERE NOTED IN THE RADIUS OF THE RBL AND LBL 10 VERTICAL STIFFENERS OF THE CENTER SECTION FRONT SPAR.  CRACKS WERE LOCATED APPROXIMATELY 5 INCHES FROM TOP OF STIFFENER. DAMAGE WAS REMOVED AND SPLICE INSTRUCTIONS PROVIDED VIA ERA 090218-14.
